# SDR USAA2013092500002

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,652 hours, 23,261 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE DETECTOR WARNING ON ECAM.  MX REPLACED LAVATORY SMOKE DETECTOR FILTERS AND RESET SYS.  ACFT OK FOR SERVICE.
